# SDR UPS01237178

- Difficulty date: October 21, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Angle
- Condition: Cracked
- Location: Stn. 35.0 Approx
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H ELEVATOR (REF X-RAY) CRACK NOTED IN LWR ANGLE INTERNAL APPROX LO CATION 6" AFT OF FRONT SPAR AT STN 35.0     REPLACED LWR ANGLE AT STN. 35.0 IAW DRAWING 65-25634
